# SDR AWXA200600828

- Difficulty date: April 24, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 44,615 hours, 19,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D230012500195
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED FLOORBOARD 221AF IN THE FWD GALLEY AREA WAS DELAMINATED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED NEW 221AF FLOORBOARD IAW IRM 9701 REV F.
